# SDR CALA9800910

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 466
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN FORWARD PIT FRAME AT FS 466, STRINGER 29L.  THE CRACKS WERE STOP DRILLED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
